... months when I call in for a refill, makes me wait 8-10 days on nothing, where I can't sleep nor eat I meant to ask him the last time I was there, but forgot. when I am off my lorazepam, I go into hypervigillance, I pace the floors all night and day, listening to every sound and figure out what it is. Yes I suffer from ptsd also and addhd, After 8 days of no sleep or food, I am a total wreck, at 9 days I begin to hallucinate, why does the doc cut me off cold every 3 months.
I don't quite know what you mean by "duds" but call your doc about 10 days earlier to tell him/her you are OUT of your medication so it's filled on time!
This doc sounds a bit irresponsible to me, no offense meant, but to make you wait that long is cruel !! It may be the nurses or receptionist who calls in refills for the doc.
Have you brought this to your doctors attention? If not, please do! Everyone deserves the attention of their doc, he/she is working for you!!
Time to switch doctors! Sorry, but that is just not right! Especially someone who has your condition of PTSD and ADDHD. Please find another doctor that will ensure you have refills on time. You do not need to suffer up to 9 nights. If you are trying to find a good doctor, please see if you have an Addiction Specialist in your area. IMO, they are more understanding of these conditions and will perscribe you your much needed medication, as long as you take as perscribed (as this medication can be addicting) and are monitored on a monthly basis. I have had the most luck with this type of doctor. Best wishes to you!
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 4 answers
Posted 28 May 2014 • 3 answers
Posted 22 Feb 2016 • 2 answers
Posted 10 Aug 2016 • 0 answers
Posted 31 Mar 2017 • 4 answers